question-icon

What are the side effects of taking Whey protein supplements?

default
Posted on Sat, 13 Jun 2015
Question: Hello Sir,

To reduce my Tummy Tuck, I am doing abs exercise since last two months and regular to gym along with that my Personal Trainer at Gym recommended me to take Whey protein, will there be any side effects if I take whey protein supplements.
doctor
Answered by Dr. T Chandrakant (1 hour later)
Brief Answer:
No side effects if milk is not causing any problems with you.

Detailed Answer:
Hi.
Thanks for your query, albeit short and specific.
If milk suits you well, there will be no side effects of Whey protein supplements.

In fact it is the best choice your trainer has asked you to take.

I hope this answers your query.
Please feel free to ask further relevant queries if you need to or if you feel that there is a gap of communication.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 18226 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of taking Whey protein supplements?

Brief Answer: No side effects if milk is not causing any problems with you. Detailed Answer: Hi. Thanks for your query, albeit short and specific. If milk suits you well, there will be no side effects of Whey protein supplements. In fact it is the best choice your trainer has asked you to take. I hope this answers your query. Please feel free to ask further relevant queries if you need to or if you feel that there is a gap of communication.